It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Back Problems Message Board


Back Problems Board Index


Hi! I agree, lyrica causes all sorts of crazy side effects. I am trying to stick with it, hoping my body gets used to it soon.

I do have pain in my right leg from the facet arthritis. I have developed a limp on the right side, prior to surgery, and still maintain it after surgery. I also since surgery have developed moderate sciatic pain all the way down the right leg from the hip to the ankle. That is what I am taking the lyrica for.

I havent found anything that helps besides the ice, stretching, and lyrica. If you find anything that helps, let me know!

Before surgery, I did notice that I was better in the morning then got worse and worse throughout the day. I dont think I was ever pain free, but after resting/sleeping it did feel somewhat better.


Now, after surgery, I have the same amount of pain throughout the day. I am hoping that will go away in time. I am still limping, so am worried that I am not cured, but everyone tells me to be patient. My surgery was sept 27th.

Jen





All times are GMT -7. The time now is 08:00 PM.





© 2022 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!